Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 7, 2014, 2:33 PM EDT for Washington County, New York. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2014, 2:33 PM EDT (18:33 UTC)
- Expired
- Aug 7, 2014, 3:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Albany, NY
County Washington County, NY
The radar
The Albany radar (KENX), 88 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 2:44 PM EDT | HAIL 1 | Hudson Falls, NY | PUBLIC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
856 WWUS81 KALY 071833 SPSALY SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 233 PM EDT THU AUG 7 2014 NYZ041-043-083-084-071900- SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-SOUTHEAST WARREN NY- NORTHERN SARATOGA NY- 233 PM EDT THU AUG 7 2014 ...A STRONG THUNDERSTORM IN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK... WARREN COUNTY IN EAST CENTRAL NEW YORK... SARATOGA COUNTY IN EAST CENTRAL NEW YORK... AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 40 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR HUDSON FALLS...OR ABOUT OVER HUDSON FALLS...AND MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... 7 MILES NORTHWEST OF SALEM AND 9 MILES NORTH OF GREENWICH BY 300 PM EDT LAT...LON 4318 7326 4305 7350 4334 7370 4344 7349 TIME...MOT...LOC 1832Z 329DEG 15KT 4331 7353 $$ IRL/HWJIV
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 7, 1:20 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 7, 1:20 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 120 PM EDT THU AUG 7 2014 .SYNOPSIS... A STRONG UPPER LEVEL TROUGH WILL CROSS THE REGION TODAY...PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD EASTWARD ACROSS THE GREAT LAKES AND INTO THE NORTHEAST FRIDAY INTO THE WEEKEND...WITH ABUNDANT SUNSHINE AND SEASONABLY WARM TEMPERATURES. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1200 PM EDT...OUR REGION SITS ON THE WEST SIDE OF AN UPPER LEVEL TROUGH THAT IS SLOWLY EXITING THE NORTHEASTERN STATES. SA THE UPPER LEVEL LOW DEPARTS...CUMULUS CLOUDS ARE BEGINNING TO BUBBLE UP STARTING IN THE HIGH TERRAIN AND TRICKLING DOWN INTO VALLEY LOCATIONS. SHOWERS AND THUNDERSTORMS ARE ALSO STARTING TO APPEAR ACROSS OUR EASTERN AREAS AND NORTHERN AREAS. MESOSCALE ANALYSIS SHOWS FAVORABLE LOW AND MID LEVEL LAPSE RATES WITH CURRENT MID LAPSE RATES VALUES BETWEEN 6.5 C/KM AND 7 C/KM. T500 ON THE LATEST 07/12 MODEL GUIDANCE STILL SHOWS A COLD POCKET BETWEEN -18C AND -20C OVER OUR NORTHERN AND NORTHEASTERN AREAS WHICH SUPPORTS THE CHANCE FOR SOME HAIL WITH THESE THUNDERSTORMS. A FEW ROGUE THUNDERSTORMS STILL HAVE THE CHANCE TO REACH SEVERE LIMITS WHERE GUSTY WINDS AND LARGE HAIL IS POSSIBLE. OVERALL...MOST THUNDERSTORMS ACTIVITY SHOULD REMAIN SUB SEVERE. 12Z MODEL FORECAST SOUNDING ANALYSIS SHOWS SOME MID LEVEL MIXING WITH A DEFINED INVERTED V-SHAPED SOUNDING...ESPECIALLY FOR LOCATIONS IN AND SOUND THE IMMEDIATE CAPITAL REGION POINTS NORTH WHERE HIGH TEMPERATURES WILL LIKELY SURPASS CONVECTION TEMPERATURE AS DEPICTED IN THE 12Z SOUNDING.THIS POSES THE RISK OF SOME GUSTY WINDS ACCOMPANYING THESE THUNDERSTORMS. FORECASTED SBCAPE BETWEEN 500-1100 J/KG WILL FURTHER EXHIBITED A GREATER PROBABILISTIC OUTLOOK FOR THUNDERSTORMS THIS AFTERNOON TRIGGERED BY DIURNAL HEATING. MAXIMUM TEMPERATURES EXPECTED TO BE SOMEWHAT COOLER DUE TO COLDER TEMPS ALOFT...WITH MAINLY MID TO UPPER 70S IN MOST VALLEY LOCATIONS...EXCEPT LOWER 80S IN THE MID HUDSON VALLEY WHERE DOWNSLOPING OFF THE CATSKILLS WILL AID IN WARMING. WINDS WILL BE OUT OF THE NORTHWEST AS OUR REGION IS ON THE WESTERN SIDE OF AN EXITING UPPER LEVEL TROUGH AS DEPICTED EARLIER FROM UPPER LEVEL DATA OUT OF WESTERN QUEBEC. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... SHOWERS AND STORMS SHOULD WANE WITH LOSS OF DAYTIME HEATING...AS THE CONVECTION WILL BE LARGELY DIURNALLY DRIVEN. IT WILL BE A COOL NIGHT...BUT A SLIGHT NORTHWEST BREEZE WILL KEEP IT SOMEWHAT WARMER IN FAVORED AREAS. ON FRIDAY...WE WILL TRANSITION FROM A CYCLONIC TO NEUTRAL FLOW REGIME ALOFT AS THE UPPER LOW CENTER SHIFTS EASTWARD TO THE CANADIAN MARITIMES. HOWEVER...ONE LAST DISTURBANCE ROTATING AROUND THE WESTERN PERIPHERY OF THE UPPER LOW WILL MOVE ACROSS AREAS NORTH AND EAST OF ALBANY. VERY LIMITED MOISTURE TO WORK WITH...BUT ENOUGH FORCING EXPECTED TO MENTION AN ISOLATED SHOWER FOR THE CENTRAL/SOUTHEAST ADIRONDACKS...LAKE GEORGE GLENS FALLS AREA...AND THE SOUTHERN GREEN MOUNTAINS. OTHERWISE IT WILL BE A PLEASANT DAY WITH A NORTHWEST BREEZE AND COMFORTABLE HUMIDITY LEVELS. TRANQUIL WEATHER IS EXPECTED FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT...AS EXPANSIVE HIGH PRESSURE BUILDS EASTWARD ACROSS THE GREAT LAKES AND INTO THE NORTHEAST. SUBSIDENCE ASSOCIATED WITH THE HIGH WILL RESULT IN PLENTY OF SUNSHINE WITH SEASONABLY WARM DAYTIME TEMPERATURES AND CLEAR COOL NIGHTS WITH CONTINUED COMFORTABLE HUMIDITY LEVELS. && .LONG TERM /SUNDAY THROUGH THURSDAY/... THE GUIDANCE IS IN GENERAL AGREEMENT THAT THE LONGWAVE PATTERN AMPLIFIES NEXT WEEK WITH RIDGING BUILDING OVER THE WESTERN UNITED STATES AND A TROUGH RETURNING TO THE NORTHEAST AS SHORT WAVE ENERGY DIVES OUT OF CENTRAL CANADA. THE GFS HAS BEEN MORE AGGRESSIVE WITH A STRONGER SHORT WAVE RESULTING IN AN UPPER LOW CUTTING OFF OVER OUR REGION BY MID WEEK. HAVE USED A BLENDED APPROACH TO THE FORECAST FAVORING GUIDANCE FROM THE WEATHER PREDICTION CENTER WHICH HAS LEANED MORE TOWARD THE MODEL MEANS OVER THE OPERATIONAL RUNS MAINTAINING FORECAST CONTINUITY WHILE STILL ADJUSTING FOR MODEL TRENDS. WILL FINISH OFF THE WEEKEND AND START THE NEW WORK WITH RIDGING DOMINATING AT THE SURFACE AND ALOFT. ANTICIPATING A DRY WEATHER WITH SEASONABLE TEMPERATURES. HOWEVER AS WE HEAD THROUGH THE MIDDLE OF THE WEEK...THERE CONTINUES TO BE UNCERTAINTY IN THE POSITION AND TRACK OF LOWS AND FRONTAL BOUNDARIES APPROACHING THE REGION. THE CONSENSUS IS FOR UNSETTLED WEATHER WITH THE THREAT OF STORMS FOR TUESDAY THROUGH WEDNESDAY. A COLD FRONT WILL APPROACH FROM THE NORTHWEST AND SHOULD CROSS THE REGION WEDNESDAY. THIS BOUNDARY IS EXPECTED EVENTUALLY MERGE WITH A STALLED BOUNDARY TO OUR SOUTH AS A WAVE OF LOW PRESSURE MOVES ALONG IT. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... MAINLY VFR CONDITIONS WILL PREVAIL THIS AFTERNOON EXCEPT FOR OCCASIONAL MVFR IN SCATTERED THUNDERSTORMS THROUGH 00Z. IFR FOG IS EXPECTED TO RETURN AT KGFL AND KPSF OVERNIGHT. THIS AFTERNOON...A POTENT PIECE OF UPPER-LEVEL ENERGY CONTINUES TO MOVE ACROSS THE REGION SUPPORTING THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS. SOME THUNDERSTORMS MAY BE CAPABLE OF SMALL HAIL AND BRIEF GUSTY WINDS. DUE TO SCATTERED NATURE OF THE THUNDERSTORMS...HAVE INCLUDED TEMPO GROUPS BETWEEN 18Z-22Z TO ACCOUNT FOR INTERMITTENT PERIODS OF MVFR VISIBILITIES. THUNDERSTORM COVERAGE SHOULD GRADUALLY DIMINISH BY EARLY EVENING WITH THE LOSS OF DAYTIME HEATING. WINDS WILL BE OUT OF THE NORTHWEST AT 8-12 KNOTS...WITH HIGHER GUSTS IN THUNDERSTORMS. TONIGHT INTO FRIDAY...ANY LINGERING CONVECTION WILL END BY 02Z AS HIGH PRESSURE STARTS TO BUILD IN FROM THE WEST. DRIER AIR ASSOCIATED WITH THIS HIGH PRESSURE WILL ALLOW CLOUD COVER TO RAPIDLY DECREASE BECOMING SKC BY 06Z AT ALL TAF SITES. CLEARING SKIES COUPLED WITH RESIDUAL LOW-LEVEL MOISTURE AND DECREASING WINDS WILL ALLOW IFR FOG TO RETURN AT KGFL AND KPSF...WITH THE POTENTIAL FOR MVFR/IFR FOG AT KALB ESPECIALLY IF CONVECTION MOVES OVER THE SITE THIS AFTERNOON. VFR CONDITIONS WILL RETURN TO ALL TAF SITES AFTER 12Z FRIDAY WITH SCATTERED STRATOCUMULUS CLOUDS AROUND 5 KFT. WINDS TONIGHT WILL BE LIGHT AND VARIABLE LESS THAN 5 KNOTS BEFORE BECOMING NORTHWESTERLY AROUND 5-10 KNOTS FRIDAY. OUTLOOK... THU NIGHT-TUE: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... A STRONG UPPER LEVEL TROUGH WILL CROSS THE REGION TODAY...PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD EASTWARD ACROSS THE GREAT LAKES AND INTO THE NORTHEAST FRIDAY INTO THE WEEKEND...WITH ABUNDANT SUNSHINE AND SEASONABLY WARM TEMPERATURES. MINIMUM RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL RANGE FROM 35 TO 45 PERCENT ACROSS THE AREA. RH VALUES WILL INCREASE TO AROUND 90 TO 100 PERCENT TONIGHT. MIN RH VALUES ON FRIDAY AFTERNOON ARE EXPECTED TO BE BETWEEN 35 AND 45 PERCENT. WINDS TODAY WILL BE NORTHWESTERLY AROUND 10 TO 15 MPH...DECREASING TO AROUND 5 MPH TONIGHT. WINDS FRIDAY WILL CONTINUE FROM THE NORTHWEST AT 5 TO 10 MPH. && .HYDROLOGY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY...AS A STRONG UPPER LEVEL DISTURBANCE MOVES THROUGH. SOME OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND PONDING OF WATER IN URBAN...POOR DRAINAGE AND LOW LYING AREAS. DRY WEATHER IS THEN EXPECTED FROM FRIDAY THROUGH MONDAY WITH HIGH PRESSURE IN CONTROL. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...LFM NEAR TERM...LFM SHORT TERM...LFM LONG TERM...LFM AVIATION...IRL FIRE WEATHER...LFM HYDROLOGY...LFM
Hazardous weather outlook, Aug 7, 4:04 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 404 AM EDT THU AUG 7 2014 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-081100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 404 AM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED FROM THIS AFTERNOON THROUGH EARLY EVENING. SOME THUNDERSTORMS MAY PRODUCE GUSTY WINDS...AND SMALL HAIL. WHILE MOST OF THE THUNDERSTORMS ARE EXPECTED TO BE SUB SEVERE...ONE OR TWO STORMS WITH MARGINALLY SEVERE HAIL AND OR WIND CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 7, 11:37 AM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1137 AM EDT THU AUG 7 2014
NYZ042-043-083-071600-
NORTHERN WASHINGTON NY-NORTHERN WARREN NY-SOUTHEAST WARREN NY-
1137 AM EDT THU AUG 7 2014
...A STRONG THUNDERSTORM IN
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
WARREN COUNTY IN EAST CENTRAL NEW YORK...
AT 1132 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...GUSTY
WINDS AROUND 40 MPH... AND FREQUENT LIGHTNING. THIS STORM WAS
LOCATED 6 MILES WEST OF HAGUE...OR ABOUT 17 MILES NORTHWEST OF
WHITEHALL...AND MOVING SOUTH AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
HULETTS LANDING AND 7 MILES NORTHEAST OF BOLTON LANDING BY NOON EDT
LAT...LON 4365 7341 4365 7342 4362 7341 4359 7342
4358 7340 4359 7339 4360 7338 4347 7330
4342 7374 4378 7376 4380 7350
TIME...MOT...LOC 1537Z 347DEG 14KT 4373 7361
IRLSpecial weather statement, Aug 7, 1:01 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
101 PM EDT THU AUG 7 2014
NYZ042-043-071730-
NORTHERN WASHINGTON NY-NORTHERN WARREN NY-
101 PM EDT THU AUG 7 2014
...A STRONG THUNDERSTORM IN
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
WARREN COUNTY IN EAST CENTRAL NEW YORK...
AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED NEAR HAGUE...OR ABOUT 10 MILES NORTH OF WHITEHALL...AND
MOVING SOUTH AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
HULETTS LANDING BY 110 PM EDT
WHITEHALL BY 130 PM EDT
LAT...LON 4377 7334 4375 7336 4372 7336 4369 7340
4359 7342 4358 7340 4363 7337 4363 7332
4353 7323 4346 7324 4342 7349 4375 7355
4380 7337
TIME...MOT...LOC 1701Z 344DEG 14KT 4370 7342
IRLSpecial weather statement, Aug 7, 1:22 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 122 PM EDT THU AUG 7 2014 NYZ043-084-VTZ013-071745- BENNINGTON VT-SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY- 122 PM EDT THU AUG 7 2014 ...A STRONG THUNDERSTORM IN BENNINGTON COUNTY IN SOUTHERN VERMONT... WASHINGTON COUNTY IN EAST CENTRAL NEW YORK... AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR SALEM...AND MOVING SOUTH AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... SALEM BY 130 PM EDT 8 MILES NORTHEAST OF CAMBRIDGE BY 145 PM EDT LAT...LON 4302 7339 4328 7350 4334 7326 4309 7310 TIME...MOT...LOC 1722Z 338DEG 17KT 4322 7333 IRL
Special weather statement, Aug 7, 1:43 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 143 PM EDT THU AUG 7 2014 NYZ084-VTZ013-071815- BENNINGTON VT-SOUTHERN WASHINGTON NY- 143 PM EDT THU AUG 7 2014 ...A STRONG THUNDERSTORM IN BENNINGTON COUNTY IN SOUTHERN VERMONT... WASHINGTON COUNTY IN EAST CENTRAL NEW YORK... AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...UP TO PENNY SIZE HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR SALEM...OR ABOUT OVER SALEM...AND MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... CAMBRIDGE BY 205 PM EDT 6 MILES SOUTHWEST OF ARLINGTON BY 210 PM EDT SHAFTSBURY BY 215 PM EDT LAT...LON 4302 7307 4295 7337 4317 7348 4323 7327 TIME...MOT...LOC 1743Z 336DEG 16KT 4314 7333 IRL
Special weather statement, Aug 7, 2:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 233 PM EDT THU AUG 7 2014 NYZ041-043-083-084-071900- SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-SOUTHEAST WARREN NY- NORTHERN SARATOGA NY- 233 PM EDT THU AUG 7 2014 ...A STRONG THUNDERSTORM IN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK... WARREN COUNTY IN EAST CENTRAL NEW YORK... SARATOGA COUNTY IN EAST CENTRAL NEW YORK... AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 40 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR HUDSON FALLS...OR ABOUT OVER HUDSON FALLS...AND MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... 7 MILES NORTHWEST OF SALEM AND 9 MILES NORTH OF GREENWICH BY 300 PM EDT LAT...LON 4318 7326 4305 7350 4334 7370 4344 7349 TIME...MOT...LOC 1832Z 329DEG 15KT 4331 7353 IRL/HWJIV
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 11:37 AM EDT | Special Weather Statement | ALY | Warren | 23 min |
| Aug 7, 1:22 PM EDT | Special Weather Statement | ALY | Washington | 23 min |
| Aug 7, 2:43 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 47 min |
| Aug 7, 3:05 PM EDT | Special Weather Statement | ALY | Saratoga | 40 min |
| Aug 7, 3:13 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 47 min |
| Aug 7, 3:28 PM EDT | Special Weather Statement | ALY | Schenectady | 32 min |
| Aug 7, 3:29 PM EDT | Special Weather Statement | ALY | Rensselaer | 31 min |
| Aug 7, 3:47 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 43 min |
| Aug 7, 3:56 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady, Schoharie | 19 min |
| Aug 7, 4:16 PM EDT | Special Weather Statement | ALY | Saratoga | 29 min |
| Aug 7, 1:01 PM EDT | Special Weather Statement | ALY | Rutland | 29 min |
| Aug 7, 1:43 PM EDT | Special Weather Statement | ALY | Bennington | 32 min |
| Aug 7, 4:22 PM EDT | Special Weather Statement | ALY | Berkshire | 23 min |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.